Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

I need my homegirls and boyz 4 Support

Recommended Posts

Yo,

So I had my 1st bloodtest done yesterday. Yippppeeeeee. And, I want to know what to expect next week when they up my dose from 40mg to 60mg a day. Will I have that dreaded initial breakout which I have managed to avoid to this point?

Taners. I need your advice and your wisdom.

Peace eusa_boohoo.gif

Share this post


Link to post
Share on other sites

when i was on 40mg i was fine

when i got dosed up to 40 1 day 80 the next, thats where the breakout came for me! BOOM SHAKALAKA out of no where

everyones different though

Share this post


Link to post
Share on other sites

80mg a day (up from 60mg). No difference besides extra dryness, which is easy to combat. Everyone is different so their is no point in even asking us though. [joke]The healthy always have the best advice for the ill. wink.gif [/joke]

nov 9 nov 9 nov 9 nov 9 nov 9 nov 9 nov 9 nov 9...

Share this post


Link to post
Share on other sites

Thanks guys. I appreciate your responses. And, I know you're right. Everyone reacts differently. Look at me. I was terrified I would suffer an initial breakout and nothing. If anything, i'm getting compliments on the radiance of my skin. Radiance...can you believe it?

Share this post


Link to post
Share on other sites

GO: I had another swing of an initial breakout when my doctor upped me from 20 mg to 40 mg. It was really upsetting. Right now, I am supposed to be on 60 mg but I can't afford it and amazingly, my skin has stopped breaking out.

I think the fact that you took Diane-35 during the few months prior to Accutane may have helped you out more than you know. It is possible, and I pray this is the case with you, that you are one of those lucky ones who doesn't suffer an initial breakout at and just glides right into clear skin.

As always, I hope the best for you and please keep us posted! I think you are a good example for all those frightened people out there who haven't started Accutane. You can give them great advice!

Share this post


Link to post
Share on other sites

Thanks Arpazia. I think you are right. Having taken the Doxy and the Diane for a couple of months prior settled down the major infections that had developed from connecting cysts on my cheeks. True. The odd pimples I get now are nothing. I'm so happy about my skin right now and that is why i'm worried that when they up me to 60mg my skin will breakout again in cysts. Pimples I can totally handle. Cysts, now don't get me started. Thanks for all the support guys: Keep posting.

Share this post


Link to post
Share on other sites

Umm....that's a good question. I have no idea. Maybe it's because 40mg isn't enough for my body weight? That's the only explanation I can think of? But, as I posted, even upping it to 60mg a day won't give me the necessary 120mg-150mg/kg of weight I need to hopefully guarantee no more acne.

Share this post


Link to post
Share on other sites

I got another initial breakout when I was upped from 40-60. Only about 3 cysts so it wasn't all that bad. I just finished month 3....and my face is as smooth as a baby's ass right now.

Share this post


Link to post
Share on other sites

I started at 80 mg / day and am only 140 lbs. I never had a huge breakout and am on my 5th week, although I would never consider my acne to be horrible before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×